# SDR PCAA0305074

- Difficulty date: May 13, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 25,736 hours, 28,432 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546347
- Part serial: 821
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NOSE GEAR FAILED TO EXTEND WITH NORMAL EXTENSION. MAINTENANCE REPLACED THE NOSE LANDING GEAR SOLENOID SEQUENCE VALVE. GEAR WAS SWUNG, OPERATIONAL AND LEAK CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
